Translator Disclaimer
2012 Well-Posedness of Generalized Vector Quasivariational Inequality Problems
Jian-Wen Peng, Fang Liu
J. Appl. Math. 2012(SI03): 1-17 (2012). DOI: 10.1155/2012/582792

Abstract

We introduce several types of the Levitin-Polyak well-posedness for a generalized vector quasivariational inequality problem with both abstract set constraints and functional constraints. Criteria and characterizations of these types of the Levitin-Polyak well-posednesses with or without gap functions of generalized vector quasivariational inequality problem are given. The results in this paper unify, generalize, and extend some known results in the literature.

Citation

Download Citation

Jian-Wen Peng. Fang Liu. "Well-Posedness of Generalized Vector Quasivariational Inequality Problems." J. Appl. Math. 2012 (SI03) 1 - 17, 2012. https://doi.org/10.1155/2012/582792

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1235.49025
MathSciNet: MR2889120
Digital Object Identifier: 10.1155/2012/582792

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top